# SDR CA011019004

- Difficulty date: September 24, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Beech B300B350C
- Aircraft time: 806 hours
- Engine: Pwa PT6A60A
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Loose
- Location: Blower Assy
- Component: Blower Assy, Electromech, 1013841761
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, D, F
- Precautionary procedure: A

## Discrepancy

(CAN) VIBRATION ON RUDDER PEDALS AND RUMBLE NOISE SEEMS TO BE COMING FROM UNDER CO-PILOT RUDDER PEDALS, AS REPORTED BY CREW. AFTER INSPECTION BY MAINTENANCE PERSONNEL, COCKPIT BLOWER FOUND TO BE DEFECTIVE, BLOWR REPLACED, GROUND CHECK SERVICEABLE.
